Reconstruction of multiplicative space- and time-dependent sources

Hazanee, A and Lesnic, D (2016) Reconstruction of multiplicative space- and time-dependent sources. Inverse Problems in Science and Engineering, 24 (9). pp. 1528-1549. ISSN 1741-5977

Abstract

Metadata

Authors/Creators:
  • Hazanee, A
  • Lesnic, D
Copyright, Publisher and Additional Information: © 2016 Taylor & Francis. This is an Accepted Manuscript of an article published by Taylor & Francis in Inverse Problems in Science and Engineering on 12 Jan 2016, available online: http://dx.doi.org/10.1080/17415977.2015.1130041
Keywords: Inverse source problem; Boundary element method; Nonlinear optimization; Regularization; 65M32, 65M38
Dates:
  • Published: 12 January 2016
  • Accepted: 7 December 2015
  • Published (online): 12 January 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 21 Dec 2015 13:43
Last Modified: 14 Apr 2017 03:57
Published Version: http://dx.doi.org/10.1080/17415977.2015.1130041
Status: Published
Publisher: Taylor & Francis
Identification Number: https://doi.org/10.1080/17415977.2015.1130041

Share / Export

Statistics